Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Altered menstruation, heavy bleeding. Cancer?

Hi, the last two times i got my period... Ive had what i can only describe as skin come out... Today i had period pains and i went to the toilet and when i pushed a lump of skin come out with quite Bit of blood... It is about two centimetres by five centimetres... And like 2mm thick i even took a picture of it... It has a bit of blood over it and the bit at the bottom just looks like flesh im really scared to go to the doctor im scared it might be cancer or some thing i dont want to hear do you have any idea what it might be? And to add to that im on the pill but i stopped taking it a bit before both periods
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hi.. the swelling you felt could be due to prolapse uterus.. please see your gynaecologist for perspeculum examination for making the diagnosis.. all the very best..
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor